# SDR ABXR200912180050

- Difficulty date: December 18, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N327US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- Aircraft time: 5,609 hours, 552,262 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 5910163247
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY ROUTINE MX INSP THE AFT PRESSURE BULKHEAD HAD CORROSION BETWEEN LONGERONS 25R TO 29R.  REPAIRED AFT PRESSURE BULKHEAD IAW SRM 53-05, PARAGRAPH 116.  ITEM WAS RETURNED TO SERVICE.
